# SDR CNMA2012030004

- Difficulty date: April 17, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N396AX
- Make and model: Boeing 767319
- Aircraft serial: 26264
- Aircraft time: 80,678 hours, 13,662 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LT WING L/E LOWER RIB CORRODED INB OF NR 2 SLAT OTBD TRACK AT WS920. MADE REPAIR PART FABRICATED AND INSTALLED IAW SRM 57-41-00, GI 1 AND SRM 51-40-02. (REF DWG 114T2223) NR 2 SLAT ADJUSTMENT CHECK CARRIED OUT ON ADDITIONAL WC PG 1 OF 1 (CIRCLE STAMP 100) IAW AMM 27-81-02-825-001.
